MAUDE Adverse Event Report: MPRI ATTAIN OTW; PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE

MPRI ATTAIN OTW; PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE
Model Number 419478
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Muscle Stimulation (1412); Undesired Nerve Stimulation (1980)
Date of Event 01/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical product: 5076-52 lead implanted: (b)(6) 2008.
 
Event or Problem Description
It was reported that the patient's left ventricular (lv) lead exhibited diaphragmatic and phrenic nerve stimulation.The lv lead was capped and replaced.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN OTW
Common Device Name
PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6469031
Report Number2649622-2017-04018
Device Sequence Number371158
Product Code LWP
UDI-Device Identifier00643169590571
UDI-Public00643169590571
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/11/2018
Device Model Number419478
Device Catalogue Number419478
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/19/2017
Supplement Date Received by Manufacturer01/19/2017
Initial Report FDA Received Date04/06/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6947M55 LEAD, DTBA1D4 CRTD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR